# SDR VNAA202004069994

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 39,706 hours, 29,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INTERCOSTALS BETWEEN FS.349 AND FS.364 BETWEEN STGR 25L AND STGR 26R ARE CORRODED
